Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homology of the universal covering
of a co-H-space


Authors: Norio Iwase, Shiroshi Saito and Toshio Sumi
Journal: Trans. Amer. Math. Soc. 351 (1999), 4837-4846
MSC (1991): Primary 55P45; Secondary 19A13
DOI: https://doi.org/10.1090/S0002-9947-99-02238-2
Published electronically: May 26, 1999
MathSciNet review: 1487618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem 10 posed by Tudor Ganea is known as the Ganea conjecture on a co-H-space, a space with co-H-structure. Many efforts are devoted to show the Ganea conjecture under additional assumptions on the given co-H-structure. In this paper, we show a homological property of co-H-spaces in a slightly general situation. As a corollary, we get the Ganea conjecture for spaces up to dimension 3.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55P45, 19A13

Retrieve articles in all journals with MSC (1991): 55P45, 19A13


Additional Information

Norio Iwase
Affiliation: Graduate School of Mathematics, Kyushu University, Ropponmatsu 4-2-1, Fukuoka 810, Japan
Address at time of publication: Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB24 3QY, United Kingdom
Email: iwase@math.kyushu-u.ac.jp, n.iwase@maths.abdn.ac.uk

Shiroshi Saito
Affiliation: Department of Mathematics, Shinshu University, Asahi 3-1-1, Matsumoto 390, Japan

Toshio Sumi
Affiliation: Department of Art and Information Design, Kyushu Institute of Design, Shiobaru 4-9-1, Fukuoka 815, Japan
Email: sumi@kyushu-id.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-99-02238-2
Keywords: LS category, co-H-space, deck transformation
Received by editor(s): May 13, 1997
Published electronically: May 26, 1999
Additional Notes: The first author’s research was supported by Grant-in-Aid for Scientific Research (C)08640125 from the Ministry of Education, Science, Sports and Culture.
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society